| Catalog Number |
0306563000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cement mixing bowl lot 23010012 couldn't tighten up properly with the nozzle.No patient involvement, no delay, no medical intervention, and no adverse consequences were reported.
Additional Manufacturer Narrative
Follow-up report submitted to document device root cause.
Event or Problem Description